I have been having severe headaches for about 5 weeks now, with no success in treatments. This all began when I got a UTI. I was treated for about 2.5 weeks with 3 different antibiotics. That is when I started getting headaches so bad followed by eye pain and intense pressure in my head. Like it was going to explode. I was also getting moderate fevers and night sweats. The doctor believed this to be sinus infection so they treated me with another antibiotic a decongestant and pain relievers. After 1.5 weeks of that antibiotic they sent me for a CAT Scan. No sinus infection. Started treating me with about 4 or 5 migraine medicines over the last 4 weeks. Nothing has even touched the pain. In the mean time I developed thrush. I still am suffering from severe headaches to the point of feeling like I am going to pass out. I also have a very sore throat, chest pain, muscle aches, joint pain and yet again another UTI, along with eye pain, stomach pain and diarreha. I have been reading up on stuff and I am wondering if you think I could have a severe yeast infection throughout my body from the excessive antibiotic usage. I have been to so many doctors and we are yet to find out what is going on. Could I have a fungal issue going on? I can't take this anymore and I need some relief from this 24/7 nightmare. Any thoughts? How can I get tested for high yeast in my system? Thanks.
Many Dr.'s don't believe that you can have a systemic yeast infection. I'm not sure about it either, but it doesn't hurt to explore all options. What did they give you for the thrush? This is probably the cause of the sore throat. A single dose of Diflucan is usually enough to kill all the yeast in your system. Most antibiotics kill "good" bacteria too. Here's what you can do for yourself:
1. Eat a lot of PLAIN unsweetened yogurt with live cultures. This will replace the missing bacteria, which will kill the yeast.
2. Cut sugar, juice, and soda pop from your diet for a while.
You can do this in addition to any medication the Dr. gives you to help it along. The yogurt will also get rid of the runs, and stomach pains. You are missing "good" bacteria in your digestive system too, and this upsets your system. From now on, whenever you have antibiotics, eat yogurt every day while you are on them.
First of all, you definitely may have systemic yeast. I'm not a doctor.
But I suffered for years with the same symptoms: Migraines and excruciatingly painful cluster headaches(behind eye), low-grade fevers, night sweats, sore throats, chest pains/palpitations, muscle and joint aches/pain and constant UTIs. After 8+ years, I was finally diagnosed this year, with Lyme Disease. I thought it was systemic yeast, like you. I still think I may have had it, along with the Lyme Disease. Your frequent UTIs is what caught my attention. I just learned that the lyme bacteria love to attack the bladder for some reason.
Also, over the years I just had a sense that I was a host for something. Something was living off of me. For that reason, and since I had previously had a yeast infection, I thought it had become systemic(again, it may have been the case). Of course you could have a fungal issue going on, or some other bacteria residing in your body(non-Lyme).
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.